Oladi, Sahar, Bashiri, Mahdi, Nikzad, Erfaneh. (1397). An Algorithm for the Multi-Stage Stochastic Relief Routing Problem. , 52(3), 325-336. doi: 10.22059/jieng.2019.236899.1398
Sahar Oladi; Mahdi Bashiri; Erfaneh Nikzad. "An Algorithm for the Multi-Stage Stochastic Relief Routing Problem". , 52, 3, 1397, 325-336. doi: 10.22059/jieng.2019.236899.1398
Oladi, Sahar, Bashiri, Mahdi, Nikzad, Erfaneh. (1397). 'An Algorithm for the Multi-Stage Stochastic Relief Routing Problem', , 52(3), pp. 325-336. doi: 10.22059/jieng.2019.236899.1398
Oladi, Sahar, Bashiri, Mahdi, Nikzad, Erfaneh. An Algorithm for the Multi-Stage Stochastic Relief Routing Problem. , 1397; 52(3): 325-336. doi: 10.22059/jieng.2019.236899.1398


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.